MathSciNet Relay Station
MathSciNet bibliographic data
MR120525 46.00
Havin, V. P. On the space of bounded regular functions. Dokl. Akad. Nauk SSSR 131 40--43 (Russian); translated as Soviet Math. Dokl. 1 1960 202–204.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement